Sinepower probability density function

Kumaraswamy, P. (1976) Sinepower probability density function Journal of Hydrology, 31 (1-2). pp. 181-184. ISSN 0022-1694

Full text not available from this repository.

Official URL:

Related URL:


As interesting new probability density function has been formulated to fit random data bounded on both sides, and which has a single mode within its range of values. A numerical example illustrates its application.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:30752
Deposited On:27 Dec 2010 08:19
Last Modified:04 Jun 2011 09:18

Repository Staff Only: item control page